# SDR ASAA0945490

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pin
- Part number: 6557402U1
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR OUTER HANDLE PIN GOUGED.  REMOVED AND REPLACED THE PIN PER SRM 51 40 02.
